nautrpath appointment

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

katz32
New Member


Date Joined Mar 2006
Total Posts : 6
   Posted 3/31/2006 3:25 PM (GMT -7)   
The experience I had with the nautropath yesterday was a great one. It's the first time I have actually sat down with a doctor and felt that I was truely listened to. The doctor that I saw uses applied kinesiology(muscle testing)to determine which of my organs are weak. For example the liver, kidney, stomach etc. and prescribes supplements for those organs as well as a basic dietary plan to follow for 2 weeks before going back to check with him on the progress( He also doesH-L-B blood tests, urinalysis and food sensitivity testing). He determined that the anibiotics(for the chronic ear infections I get) that I took caused a build of of bad bacteria in my intestines causing sensitivity to my ICV(ileocecal valve). He also felt that the depo provera shot compounded this because my body couldn't break anything down properly causing toxidity in my body. So, I have started taking the supplements and following the dietary guidline and hope for the best. I can't say enough about how wonderful it was to sit down with a doctor and be not only listened to but heard. It seems to be rare these days.

Keriamon
Veteran Member


Date Joined Jun 2005
Total Posts : 2976
   Posted 3/31/2006 3:49 PM (GMT -7)   
He's right about the antibiotics causing a build up of bad bacteria. That happens to a lot of people!

I'm interested in why he was bothered by your Depo Provera shot (because I take it too, although it's never affected my guts any). Did he think the extra hormones were adding to your gut's confusion?

katz32
New Member


Date Joined Mar 2006
Total Posts : 6
   Posted 3/31/2006 4:33 PM (GMT -7)   
He felt that the build up of bacteria and an overgrowth of yeast was effecting the way that my body was breaking down hormones so it was causing chaos in my body. I was on Depo Provers for 2 years without any problems but when the pain from my endometriosis started to increase and become way too frequent they bumped up the dose to every 10 weeks instead of every 13. That's when all of the problems began. In my research I also discovered that the medroxyprogesterone that Depo Provera consists has caused many problems for a lot of women. Some women have no problems with the hormone but I had read some horror stories from other users. Also, the longer you use it you begin losing bone density. I just searched for Depo Provera as well as forums. There is a lot of information and the FDA has put a black box warning on Depo Provera for the bone density loss and I think that there a some out there that are asking the FDA to investigate on it further for other effects that it has on the body.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 9:11 AM (GMT -7)
There are a total of 2,733,489 posts in 301,128 threads.
View Active Threads


Who's Online
This forum has 151264 registered members. Please welcome our newest member, bvail.
319 Guest(s), 8 Registered Member(s) are currently online.  Details
schoolpsych, summer16, Helpplease2016, ASAdvocate, ChickenArise, Traveler, kodaska, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer